# SDR SWAA2022060808279

- Difficulty date: May 17, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL AT AFT CARGO BAY BS 927-BS 947 RBL 21 / [01] DAMAGE FOUND ON AFT CARGO BAY INTERCOSTAL BS 927- BS947 RBL 21 FOUND TO BE OUT OF LIMIT PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C;[02] RECIVED NEW INTERCOSTAL ITEM 147A7500-22 LOT 1483286-7 LOCATED AND DRILLED NEW INTERCOSTAL AT BS 927 TO BS 947 RBL21; IAW 737-700 SRM 51-40-05-0G-0 DWG 147A7500.-;[03] OK TO INSTALL;[04] VERIFIED ITEM 2;3 CORRECTIVE ACTIONS.  OK TO INSTALL.;[05] INSTALLED NEW INTERCOSTAL P/N 147A7500-22 AT ACB BS 927 TO 947 RBL 21 . IAW 737-700 SRM 51-40-02-0G-0; DWG 147A7500.;[06] VERIFIED CORRECTIVE ACTION 5.
